Show simple item record

dc.contributor.authorArzhantseva, GN
dc.contributor.authorBurillo, J
dc.contributor.authorLustig, M
dc.contributor.authorReeves, L
dc.contributor.authorShort, H
dc.contributor.authorVentura, E
dc.date.available2014-05-21T20:48:52Z
dc.date.issued2005-11-10
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000232928200005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationArzhantseva, G. N., Burillo, J., Lustig, M., Reeves, L., Short, H. & Ventura, E. (2005). Uniform non-amenability. ADVANCES IN MATHEMATICS, 197 (2), pp.499-522. https://doi.org/10.1016/j.aim.2004.10.013.
dc.identifier.issn0001-8708
dc.identifier.urihttp://hdl.handle.net/11343/27807
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titleUniform non-amenability
dc.typeJournal Article
dc.identifier.doi10.1016/j.aim.2004.10.013
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleADVANCES IN MATHEMATICS
melbourne.source.volume197
melbourne.source.issue2
melbourne.source.pages499-522
melbourne.publicationid61157
melbourne.elementsid283136
melbourne.contributor.authorReeves, Lawrence
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1090-2082
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record